# SDR SWAA2022011907079

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED LBL47 STA 335.5. / REMOVED MAIN CABIN INTERCOSTAL @ LBL 47 STA 335.5 IAW SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW INTERCOSTAL IAW STM 51-40-05-0G-0; AND INSTALLED; MAIN CABIN INTERCOSTAL @ LBL 47 STA 335.5 IAW SRM 51-40-02-0G-0 PG 7 AND BOEING 141A5410 REV: B
